# SDR SWAA2023121521450

- Difficulty date: November 14, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 55,418 hours, 28,473 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR PANEL 241ACF HAS CORRODED INSERTS AND DELAMINATION ON UPPER SURFACE<[01] FABRICATED MAIN CABIN AFT WET AREA FLOOR PANEL 241ACF BY OUTSIDE VENDOR (AERO MARINE) WITH P.O 2046492 REF. BOEING DRAWING 147A5810. PANEL 241ACF WAS INSTALLED ON FAULT TTG8Q00NPSPC;[02] VERIFIED STEP 1.
